# SDR QXEA2009080700592

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - RT INBOARD SEAT TRACKS BETWEEN FS 469.00 - 533.00, FS 534.00 - 597.00, FS 598.00 - 677.00, FS 678.00 - 693.00 SHOW SIGNS OF CORROSION IN MULTIPLE PLACES ON THE CLAW AND CHANNEL AREAS.  BLENDED DEEPEST AREA OF DAMAGE AND FOUND BLENDS TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED AND REPLACED SECOND AND THIRD SEAT TRACK REF 700 AMM 53-00-49 FIG 405 39, 40, CC, BB.  CLEANED, PREPPED AND ALODINED SHORT TRACK SECTION LT INBOARD RAIL.  REF AMM 53-00-49 PG 458 NR 24.  REF REO 670-53-00-013 NOTE 3 SHT 2 AND CRJ SRM 51-42-06.
